# SDR RRXA97253

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46139
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Part number: 801801
- Condition: Frayed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

APPROACH AT KDAY  WAS MISSED, DID NOT HAVE LIGHT INDICATION FOR LEFT MAIN LANDING GEAR DOWN LOCK.  CREW TRIED RE-CYCLING GEAR AGAIN NO LIGHT INDICATION.  CREW NOTIFIED KDAY FOR FLY-BY FOR LEFT MAIN LANDING GEAR IN DOWN POSITION.  CREW WAS GIVEN APPROVAL TO LAND.  AIRCRAFT LANDED WITHOUT MISHAP.  REMOVED AND REPLACED LEFT MAIN PROX SWITCH.  PERFORMED OPERATION CHECK FOR LANDINDING GEAR RECEIVED GREEN LIGHT FOR ALL LANDING GEAR, OPERATIONS CHECKS GOOD.
